# SDR FDEA201411223863

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,515 hours, 25,241 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Part number: BACC47CN1
- Condition: Bent
- Location: Flap/Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT LIGHT CAME & FLAP NEEDLE WENT TO INTERMEDIATE POSITION BETWEEN 0 & 1 DEGREE.  38,000 FT SLOWED TO 220 KTS DESCENDED BELOW 20,000 FT FOR TROUBLESHOOTING.  UNABLE TO CORRECT, RTB TO TROUBLESHOOT.  FOUND PIN 29 BENT & SHORTED TO PIN 14 OF CONNECTOR D41652P IAW WDM 27-51-41 SHEET 2 & WDM 27-51-51.  R & R PIN 29 OF D41652P CONNECTOR IAW SWPM 27-51-51.  PERFORMED FSEU 1, 2 & 3 OPERATIONAL TEST IAW AMM 27-51-01-2 ALL TESTED GOOD.  REFER TO WRI 27800583.
